[1]徐 兵,曹玉升.一类带非线性源的拟线性抛物方程解的熄灭问题[J].南京师范大学学报(自然科学版),2010,33(01):22-27.
 Xu Bing,Cao Yusheng.Extinction for a Quasi-Linear Parabolic Equation With Nonlinear Source[J].Journal of Nanjing Normal University(Natural Science Edition),2010,33(01):22-27.
点击复制

一类带非线性源的拟线性抛物方程解的熄灭问题()
分享到:

《南京师范大学学报》(自然科学版)[ISSN:1001-4616/CN:32-1239/N]

卷:
第33卷
期数:
2010年01期
页码:
22-27
栏目:
数学
出版日期:
2010-03-20

文章信息/Info

Title:
Extinction for a Quasi-Linear Parabolic Equation With Nonlinear Source
作者:
徐 兵1 曹玉升2
1. 解放军理工大学理学院, 江苏南京211101 2. 商丘职业技术学院汽车建筑工程系, 河南商丘476000
Author(s):
Xu Bing1Cao Yusheng2
1.Institute of Science,PLA University of Science and Technology,Nanjing 211101,China 2. Sh angq iu P rofessionalT echn iquesC ollege, Shangq iu 476000, China
关键词:
熄灭 拟线性抛物方程 上下解方法 非线性源
Keywords:
extinc tion quas-i linear parabo lic equa tion upper and low er so lution me thod nonlinear source
分类号:
O175.26
摘要:
研究了形如utpu+λ|u|q-2u的拟线性抛物方程在R  N(N≥2)中有界空间上的解的熄灭问题,利用上下解方法得到两类在有限时间内解熄灭的结果.
Abstract:
In th is paper, we dea lw ith the ex tinction o f so lution of the initial boundary value prob lem o f quasilinear parabolic equation utpu+λ|u|q-2u in a bounded domain o f RN w ith N(N≥2). Using upper and lower so lution method, we get two results of the extinction o f the so lution.

参考文献/References:

[ 1] A strita G, M a rrucci G. Princ iples o f Non-New ton ian F luidM echan ics[M ]. New York: M cG raw-H il,l 1974.
[ 2] M a rtinson L K, Pav lovK B. Unsteady shear flow s o f a conducting flu id w ith a rheo log ica l power law [ J]. M agn it. G idrod-inam ika, 1971, 2: 50-58.
[ 3] K alashn ikov A S. On a nonlinear equation appearing in the theo ry of non-stationary filtration[ J]. Trudy Sem Pe trovsk, 1978,5: 60-68.
[ 4] Esteban J R, Vazquez J L. On the equation of turbulen t filtration in one-dim ens iona l porous m ed ia [ J]. Non linear Anal,1982, 10: 1 303-1 325.
[ 5] Ga rc ia-H uidobroM, M anasev ich R, Schm itt K. Positive radial so lutions o f quasilinear e lliptic partial d ifferentia l equations in a ba ll[ J]. Non linear Ana,l 1999, 35( 2) : 175-190.
[ 6] Guo ZM, W ebb J R L. Un iqueness o f positive so lu tions for quasilinear e lliptic equations when a param eter is la rge[ J]. Proc Roy Soc, 1994, 124( A) : 189-198.
[ 7] H a iD D, Schm itt K. On rad ia l solutions o f quas ilinear boundary va lue prob lem s[ J]. B irkhauserB ase,l 1999, 35: 349-361.
[ 8] Guo Z M. Ex istence and un iqueness of positive rad ia l so lutions for a class of quas ilinear e lliptic equations[ J] . App l Ana,l 1992, 47: 173-190.
[ 9] Ka lashn ikov A S. The nature o f the propagation o f perturbations in prob lem s o f non- linea r heat conduction w ith abso rption [ J] . USSR CompM athM ath Phys, 1974, 14: 70-85.
[ 10] Gu Y G. Necessary and suffic ient conditions o f extinction o f so lution on parabo lic equations[ J]. A ctaM ath Sin ica, 1994, 37: 73-79.
[ 11] Evans L C, Knerr B F. Instantaneous shr ink ing o f the support o f non-neg ative so lutions to certa in nonlinea r parabo lic equations and var ia tiona l inequa lities[ J]. Illinois JM ath, 1979, 23: 153-166.
[ 12] La ir A V. Finite extinc tion tim e for so lu tions of non linear parabo lic equations[ J] . Nonl Ana,l 1993, 21( 1) : 1-8.
[ 13] D ibenedetto E. Degenerate Parabolic Equations[M ]. New Yo rk: Spr inger, 1993.
[ 14] Yuan H J, L ian S Z, GaoW J, et a.l Extinction and po sitive for the evo lution p-Lap lac ian equation in RN[ J]. Non lAna,l 2005, 60( 6): 1 085-1 091.
[ 15] L iY X, Wu J C. Ex tinction for fast diffusion equations w ith nonlinea r sources[ J]. E lec tron J D iff Equa, 2005( 23): 1-7.
[ 16] L iY X, X ie C H. B low-up fo r p-Laplac ian parabo lic equa tions[ J]. E lec tron J Diff Equa, 2003( 20): 1-12.
[ 17] D iaz J I. E lliptic Equations[M ]. Boston: Pitm an, 1985.
[ 18] Furusho Y, Murata Y. Princ ipa l eigenva lue o f the p-Laplacian in RN [ J]. Non lAna lTMA, 1997, 30( 7): 4 749-4 756.
[ 19] M cOw en R C. Partia lD iffe rentia l Equation: M e thods and Applications[M ]. Be ijing: Tsinghua Un iv ers ity Press, 2004.

备注/Memo

备注/Memo:
基金项目: 江苏省教育厅自然科学基金( 08KJB 110005) . 通讯联系人: 徐 兵, 硕士, 助教, 研究方向: 偏微分方程. E-mail:xubing16@ 126. com
更新日期/Last Update: 2013-04-08